American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Matthias Neufang. Topological invariant means on almost periodic functionals: Solution to problems by Dales--Lau--Strauss and Daws. Proc. Amer. Math. Soc. 145 (2017) 3595-3598.
Abstract, references, and article information   
View Article: PDF

[2] Bogdan Nica. On the degree of rapid decay. Proc. Amer. Math. Soc. 138 (2010) 2341-2347. MR 2607863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. Seferoglu. A spectral mapping theorem for representations of one-parameter groups. Proc. Amer. Math. Soc. 134 (2006) 2457-2463. MR 2213720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gabriel Picioroaga. The inner amenability of the generalized Thompson group. Proc. Amer. Math. Soc. 134 (2006) 1995-2002. MR 2215768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giovanni Ranieri. A characterization of discrete groups. Proc. Amer. Math. Soc. 132 (2004) 1845-1848. MR 2051149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Erik Guentner. Exactness of one relator groups. Proc. Amer. Math. Soc. 130 (2002) 1087-1093. MR 1873783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eberhard Kaniuth and Anthony T. Lau. Spectral synthesis for $A(G)$ and subspaces of $VN(G)$. Proc. Amer. Math. Soc. 129 (2001) 3253-3263. MR 1845000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Edmond E. Granirer. Erratum to ``On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$''. Proc. Amer. Math. Soc. 129 (2001) 2503-2503. MR 1823938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Filali. Finite-dimensional left ideals in some algebras associated with a locally compact group . Proc. Amer. Math. Soc. 127 (1999) 2325-2333. MR 1487366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edmond E. Granirer. On the set of topologically invariant means on an algebra of convolution operators on $L^p(G)$. Proc. Amer. Math. Soc. 124 (1996) 3399-3406. MR 1340388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Volker Runde. Locally compact groups which have the weakly compact homomorphism property . Proc. Amer. Math. Soc. 123 (1995) 3363-3364. MR 1273521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. E. Johnson. Weak amenability of group algebras of connected complex semisimple Lie groups . Proc. Amer. Math. Soc. 111 (1991) 177-185. MR 1023344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kathryn E. Hare and Maziar Shirvani. The semisimplicity problem for $p$-adic group algebras . Proc. Amer. Math. Soc. 108 (1990) 653-664. MR 998736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Harald Rindler. Approximate units in ideals of group algebras . Proc. Amer. Math. Soc. 71 (1978) 62-64. MR 0492054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marek Bożejko. Set of uniqueness on noncommutative locally compact groups . Proc. Amer. Math. Soc. 64 (1977) 93-96. MR 0467174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ernst Kotzmann and Harald Rindler. Central approximate units in a certain ideal of $L\sp{1}(G)$ . Proc. Amer. Math. Soc. 57 (1976) 155-158. MR 0404988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia